RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Repjevskij, Sergei Vladimirovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:220
Abstract pages:1028
Full texts:321
References:164
E-mail:

http://www.mathnet.ru/eng/person62287
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. A. Soloviev, S. V. Repjevskij, “An estimate for the remainder in the expansion of the elliptic sine”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:2 (2018),  256–265  mathnet  elib
2015
2. R. R. Gadyl'shin, S. V. Repjevskij, E. A. Shishkina, “On an eigenvalue for the Laplace operator in a disk with Dirichlet boundary condition on a small part of the boundary in a critical case”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:1 (2015),  56–70  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 76–90  isi  scopus
3. R. R. Gadylshin, A. A. Ershov, S. V. Repyevsky, “On asymptotic formula for electric resistance of conductor with small contacts”, Ufimsk. Mat. Zh., 7:3 (2015),  16–28  mathnet  elib; Ufa Math. J., 7:3 (2015), 15–27  isi  scopus
2012
4. A. M. Il'in, S. V. Repjevskij, “On the Solvability of a Boundary-Value Problem for an Elliptic Equation”, Mat. Zametki, 92:2 (2012),  216–224  mathnet  mathscinet  zmath  elib; Math. Notes, 92:2 (2012), 197–204  isi  elib  scopus
2011
5. S. V. Repjevskij, “Existence of the solution for boundary value problem”, Vestnik Chelyabinsk. Gos. Univ., 2011, 14,  102–106  mathnet
2010
6. D. O. Degtyarev, S. V. Repjevskij, “Fredholm property of a boundary problem for differential equation of special form”, Vestnik Chelyabinsk. Gos. Univ., 2010, 12,  5–11  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020